# SDR MASA2014010920849

- Difficulty date: January 9, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 23,034 hours, 18,988 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Arced
- Location: Fo Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/O WINDSHIELD TERMINAL BLOCK ARCED AND SMOKED.  MX REPLACED MISSING HARDWARE.
